MathSciNet Relay Station
MathSciNet bibliographic data
MR2085898 11R04 (11R09)
Rhin, Georges; Wu, Qiang On the absolute Mahler measure of polynomials having all zeros in a sector. II. Math. Comp. 74 (2005), no. 249, 383–388 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement